Volume-65 Issue-4 Number-2 April 2019

 

S.No
Title/Author Name
Paper ID
11
 
 

IJMTT-V65I4P511

12
 
 

IJMTT-V65I4P512

13
Fixed Point Theorems in Complete G - Metric Spaces
Anil Rajput, Rucha Athaley, Dharmendra Rajput
 
 

IJMTT-V65I4P513

14
On Study Generalized BP – Recurrent Finsler Space
Alaa A. Abdallah, A.A. Navlekar and Kirtiwant P. Ghadle
 
 

IJMTT-V65I4P514

15
A Note on G(γτss) of Some Graphs
T.Sheeba Helen, T.Nicholas
 
 

IJMTT-V65I4P515

16
Intuitionistic Fuzzy β Generalized Continuous Mappings
R.Kulandaivelu, S.Maragathavalli and K. Ramesh
 
 

IJMTT-V65I4P516

17
 
 

IJMTT-V65I4P517

18
 
 

IJMTT-V65I4P518

19
 
 

IJMTT-V65I4P519

20
 
 

IJMTT-V65I4P520